# SDR GTIA030029

- Difficulty date: January 16, 2003
- Submitted: March 24, 2003
- Operation: Air carrier
- Aircraft: N825NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53012
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Delaminated
- Location: Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND FLOORBOARD UNDER FORWRAD LAVATORY IS DELAMINATED AROND LAVATORY CONNECTION HOLES, AND FASTENERS ARE CORRODED.  REMOVED FLOORBOARD UNDER FORWARD LAVATORY STATION 218-275.  REPAIRED FLOORBOARD UNDER FORWARD LAVATORY.  INSTALLED FLOORBOARD.  (M)
